Local invariants of singular surfaces in an almost complex four-manifold

Goo Ishikawa*, Toru Ohmoto

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper we define two local invariants, the local self-intersection index and the Maslov index, for singular surfaces in an almost complex four-manifold and prove formulae involving these invariants, which generalize formulae of Lai and Givental.

Original languageEnglish
Pages (from-to)125-133
Number of pages9
JournalAnnals of Global Analysis and Geometry
Volume11
Issue number2
DOIs
Publication statusPublished - 1993 May
Externally publishedYes

Keywords

  • MSC 1991: 58C27, 58F05
  • Maslov index
  • Singular surface
  • local self-intersection index
  • open Whitney umbrella

ASJC Scopus subject areas

  • Analysis
  • Political Science and International Relations
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Local invariants of singular surfaces in an almost complex four-manifold'. Together they form a unique fingerprint.

Cite this